Journal of Applied Mathematics and Physics

Vol.7 No.2(2019), Paper ID 90730, 8 pages

DOI:10.4236/jamp.2019.72031

 

N-Expansive Property for Flows

 

Le Huy Tien, Le Duc Nhien

 

Department of Mathematics, Mechanics and Informatics, Vietnam National University at Hanoi, Hanoi, Vietnam
Department of Mathematics, Mechanics and Informatics, Vietnam National University at Hanoi, Hanoi, Vietnam

 

Copyright © 2019 Le Huy Tien, Le Duc Nhien et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tien, L. and Nhien, L. (2019) N-Expansive Property for Flows. Journal of Applied Mathematics and Physics, 7, 410-417. doi: 10.4236/jamp.2019.72031.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.